# SDR 99ZZZX1954

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N5366Y
- Make and model: Bolkms BO105S
- Aircraft serial: S782
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Condition: Misoverhauled
- Location: Oil System
- Component: 308J81
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSTALLED OIL COOLER AT ZERO TSO TO REPLACE A LEAKING COOLER.  DURING FIRST RUN-UP, TRANSMISSION OIL PRESSURE IMMEDIATELY EXCEEDED MAXIMUM ALLOWABLE LIMITS.  BY PERFORMING A BORESCOPE INSPECTION, LOOSE AND BUILT UP CARBON WAS DISCOVERED IN THE COOLER.  RELEASED CARBON ALSO CONTAMINATED THE TRANSMISSION CLOGGING UP THE OIL JETS AND DRIVING UP THE PRESSURE.  FURTHER INVESTIGATION REVEALED ALL ENGINE AND TRANSMISSION FITTINGS AND LINES WERE CONTAMINATED WITH CARBON PARTICLES.  TRANSMISSION WAS SUBSEQUENTLY TORN DOWN, CLEANED AND INSPECTED, AND ALL LINES.  FILTERS AND OIL TANKS HAD TO BE CLEANED, FLUSHED, INSPECTED AND RE-INSTALLED.
